An Optimal Transport Approach to Monge–Ampère Equations on Compact Hessian Manifolds
Artikel i vetenskaplig tidskrift, 2019

In this paper we consider Monge–Ampère equations on compact Hessian manifolds, or equivalently Monge–Ampère equations on certain unbounded convex domains in Euclidean space, with a periodicity constraint given by the action of an affine group. In the case where the affine group action is volume preserving, i.e., when the manifold is special, the solvability of the corresponding Monge–Ampère equation was first established by Cheng and Yau using the continuity method. In the general case we set up a variational framework involving certain dual manifolds and a generalization of the classical Legendre transform. We give existence and uniqueness results and elaborate on connections to optimal transport and quasi-periodic tilings of convex domains.

Hessian manifolds

Affine geometry

Monge-Ampère equations

Optimal transport


Jakob Hultgren

Chalmers, Matematiska vetenskaper, Algebra och geometri

Magnus Önnheim

Chalmers, Matematiska vetenskaper, Algebra och geometri

Journal of Geometric Analysis

1050-6926 (ISSN)

Vol. 29 3 1953-1990


Grundläggande vetenskaper



Matematisk analys



Mer information

Senast uppdaterat